VOLUME 15 2010 NUMBERS 1–2

On the Shuffle Automaton Size for Words
Franziska Biegler, Mark Daley, Ian McQuillan
Pages 53–70

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Franziska Biegler and Mark Daley and Ian McQuillan},
  title   = {On the Shuffle Automaton Size for Words},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {15},
  number  = {1--2},
  pages   = {53--70},
  year    = {2010},
  url     = {https://doi.org/10.25596/jalc-2010-053},
  doi     = {10.25596/jalc-2010-053}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: shuffle, words, finite languages, finite automata, state complexity
DOI: 10.25596/jalc-2010-053